Doctor insights on:
Highly unlikely: Amoxicillin usually does not cause hyperactivity or drowsiness. With that being said, any medication can cause any type of reaction in anyone. An interaction with another drug is also possible. Ask your doctor or pharmacist to review all of your medications. ...Read moreSee 1 more doctor answer
I may have a brain infection my eyes been red and my head been pressured for 7 weeks now I'm about to finish amoxicillin and I've felt drowsy and weak?
Definitely something: However, the fact that you can write a well structured question which also describes symptoms spanning 7 weeks, makes a brain infection (an encephalitis) unlikely. Certainly, if you suffered an infection, a post-infectious syndrome that includes weakness and fatigue, can occur and may take a long time to resolve. ...Read more
- Talk to a doctor live online for free
- Does amoxicillin cause drowsiness or hyperactivity?
- Ask a doctor a question free online
- Amitriptyline drowsiness
- Cetirizine and drowsiness
- Lamictal and drowsiness
- Drowsiness and dizziness
- Talk to a infectious disease specialist online